Unilateral Erythema Nodosum following Norethindrone Acetate,
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Erythema nodosum is a septal panniculitis that typically presents as symmetric, tender nodules on the anterior aspects of bilateral lower extremities. Nearly half of cases are due to secondary causes, with oral contraceptive pills being the leading pharmaceutical cause. However, to our knowledge, there has yet to be a published association with norethindrone acetate, ethinyl estradiol, and ferrous fumarate. We report our experience with a 30-year-old woman who developed unilateral tender nodules within a month of starting 1 mg norethindrone acetate and 20 mcg ethinyl estradiol daily. Of note, she had previously taken oral contraceptives with the same estrogen agent but different progesterone, without problems....

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4826688/
A●●a C●●●●●●●●●y and 2 other likes this
Like
Comment
Share